Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had period twice a month in January. Periods due for February. Taking duphaston. Reason?

Hi, I had my first period on 10th of jan and got my second period on 31st of jan. and now in feb, i still havent got my period yet even though i am taking duphaston already for 4 days. Does it mean since i had 2 times period in jan, i will not have my period in feb but only in march? Besides, is it because i am taking the contraceptive pills which is not suit to me, that s why i had 2 times period in a month?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Contraceptive pills can cause irregularity in menstrual cycles.
As you are taking duphaston that can also be a cause for delayed periods.
After stopping the duphaston, in one week you can get withdrawal bleeding.
Usually either contraceptive pills or duphaston can be used to regularize the cycles, no need to use both unless there is specific indication.
So you discuss these possibilities with your doctor and proceed accordingly.
Take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor